# SDR FDEA202302280349

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 71,630 hours, 26,128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ORDER OF PAINT THINNER AT LEVEL OFF.  COMPLIED WITH FUMES CHECKLIST IN QRH. USED 100%  OXYGEN FOR REMAINDER OF FLIGHT. EMERGENCY DECLARED.  CONFIRMED SPILL IN D.G. CONTAINER.  (ENTERED FOR FLIGHT CREW MEMBER 5148579  OVER PHONE.       GMM: 03-4-200  MET CREW ON ARRIVAL REVIEWED ITEM, RECEIVED EMD  SPILL FORM REPORT. SPILL WAS CONTAINED IN HAZ  CONTAINER, NO SPILLAGE IN AIRCRAFT. INSPECTED  MAIN CARGO DECK FLOOR NO SPILLAGE. A/C OK TO  CONTINUE
